# SDR UALA2012051002685

- Difficulty date: May 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,942 hours, 14,709 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ODOR IN ACFT ON DESCENT.  SMELLS ROTTEN, NOT ELECTRICAL.  NO SMOKE NOTED.  ACCOMPLISHED CHECK OF ALL E/E COMPARTMENTS.  ALL OK.  ACCOMPLISHED PACK BURN OUT PER AMM 21-00-00 AND NO ODOR DETECTED IN CABIN.  NO ODORS WERE DETECTED ON FIRST ARRIVAL OF AIRCRAFT PRIOR TO WORK ACCOMPLISHED.
